# SDR AU000176

- Difficulty date: February 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2430 · DC Generating System
- Part: Control Panel
- Part number: DGR3
- Condition: Burned
- Location: Dc Generating Sy
- Stage of operation: DE
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR CONTROL UNIT INTERNAL FAULT.
